# SDR MALA030398

- Difficulty date: August 30, 2003
- Submitted: September 5, 2003
- Operation: Air carrier
- Aircraft: N428XJ
- Make and model: Saab 340B
- Aircraft serial: 340B428
- Propeller: Rotol R3904123F27
- System (JASC): 6140 · Propeller Indication System
- Part: Sensor
- Condition: Inoperative
- Location: Prop Speed
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PROP INDICATOR WENT TO ZERO ON CLIMBOUT.  PULLED AND RESET BREAKER.  ON FINAL APPROACH INDICATOR WENT BACK TO WORKING.  REPLACED PROP SPEED SENSOR.
